Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Recent Mathematical Tables


Journal: Math. Comp. 1 (1945), 436-448
Corrigendum: Math. Comp. 3 (1948), 332.
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. W. Newman, ``Table of the descending exponential function to twelve or fourteen places of decimals,'' Cambridge Phil. So., Trans., v. 13, 1883, p. 145-241.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-45-99071-5
Article copyright: © Copyright 1945 American Mathematical Society